Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    grendle42 is offline New Member
    Join Date
    Jan 2004
    Location
    TN
    Posts
    1

    injection problems

    I have been injecting fina for the last 3 weeks. I decided to give my butt a break and proceeded to inject into my legs. My first injection made my leg sore, but my second in my other leg has caused major inflation around my knee and extreme soreness. Is this typical? Or could this be serious?

  2. #2
    Mr. Death's Avatar
    Mr. Death is offline Senior Member
    Join Date
    Oct 2003
    Location
    Kentucky
    Posts
    1,441
    At the knee? Where did you inject?

  3. #3
    Chapman393's Avatar
    Chapman393 is offline Associate Member
    Join Date
    Dec 2003
    Location
    Texas
    Posts
    337
    Make sure after you inject to rub the f*** out of the injection spot throughout the day and that should help.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •